Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2009 (2009), Article ID 378614, 12 pages
http://dx.doi.org/10.1155/2009/378614
Research Article

Nonlinear Dynamics and Chaos in a Fractional-Order HIV Model

1Department of Applied Mathematics, Donghua University, Shanghai 201620, China
2College of Information Sciences and Technology, Donghua University, Shanghai 201620, China
3Engineering Research Center of Digitized Textile and Fashion Technology, Ministry of Education, Donghua University, Shanghai 201620, China

Received 18 January 2009; Revised 26 February 2009; Accepted 8 April 2009

Academic Editor: José Roberto Castilho Piqueira

Copyright © 2009 Haiping Ye and Yongsheng Ding. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Haiping Ye and Yongsheng Ding, “Nonlinear Dynamics and Chaos in a Fractional-Order HIV Model,” Mathematical Problems in Engineering, vol. 2009, Article ID 378614, 12 pages, 2009. doi:10.1155/2009/378614